Format

Send to

Choose Destination
J Chemother. 2015 Feb;27(2):63-6. doi: 10.1179/1973947814Y.0000000204. Epub 2014 Aug 6.

Oxaliplatin-induced hypersensitivity reaction: underlying mechanisms and management.

Abstract

Hypersensitivity reactions are rare but feared drugs adverse effect. These reactions are not uncommon with anticancer drugs, such as taxanes, monoclonal antibodies, and platinum compounds. Oxaliplatinum, a third-generation platinum compound, one of the mainstay drugs in the treatment of many gastrointestinal cancers, can give rise to hypersensitivity reactions, sometimes with fatal outcomes. In this paper, we reviewed the incidence and mechanisms underlying the occurrence of this event, highlighting the most recent advances concerning the pathogenesis of the reaction and also reporting possible risk factors identified and the most effective treatment in preventing the onset of this event.

KEYWORDS:

Hypersensitivity reactions,; Oxaliplatin,; Treatment and prevention

PMID:
25096819
DOI:
10.1179/1973947814Y.0000000204
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Taylor & Francis
Loading ...
Support Center